Differential and Integral Equations

Regularity result for nondivergence equations with unbounded coefficients

Teresa Radice

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The aim of this paper is to establish a higher integrability result for the second derivatives of solutions to nondivergence elliptic equations of the type $\sum_{i,j}^n a_{ij} \frac{\partial^2 u}{\partial x_i \partial x_j} =h$. The matrix coefficient $A(x)=[a_{ij}(x)]_{ij}$ is assumed to belong to the space $BMO$.

Article information

Source
Differential Integral Equations, Volume 23, Number 9/10 (2010), 989-1000.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019120

Mathematical Reviews number (MathSciNet)
MR2675590

Zentralblatt MATH identifier
1240.35116

Subjects
Primary: 35J15: Second-order elliptic equations 35J99: None of the above, but in this section

Citation

Radice, Teresa. Regularity result for nondivergence equations with unbounded coefficients. Differential Integral Equations 23 (2010), no. 9/10, 989--1000. https://projecteuclid.org/euclid.die/1356019120


Export citation